im getting help thanks

mindsanabolic

mindsanabolic

New member
Awards
0
im getting help thanks
 
Last edited:

faipdeooiad

Member
Awards
2
  • Established
  • First Up Vote
If your Dr has anything about them they’ll send you direct to hospital, do not pass go, do not collect £200
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
black sabbath-paranoid.
 
booneman77

booneman77

Legend
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
good read. in for the next chapter... could use some grammar fixes tho before the next release
 
Harishusain

Harishusain

Member
Awards
1
  • First Up Vote
Take the drugs and don't ask questions. Who doesn't love free drugs !?
 

Danksta710

Member
Awards
2
  • First Up Vote
  • Established
Are you on anything else?

Your reminds of something I'd post when I was addicted to benzos.
 
Jiigzz

Jiigzz

Legend
Awards
5
  • RockStar
  • Legend!
  • Established
  • First Up Vote
  • First Up Vote
A lot of people in here are very clueless about mental health. Having worked in emergency response long enough, you are definitely not alone in how you're thinking/ acting but this is definitely something that I would he discussing with your Doctor or mental health services. This is outside the realm of what anybody here can give you any appreciable input into.

For the mean time, I'd stick to only what is prescribed to you by a health care professional.
 
Aleksandar37

Aleksandar37

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
i have also been using l-dopa for 1month 1pill a day like 100mg or sumthing not much before this..
this has never happened before!

ive been taking mk677 for 3 years and fat burners/pwos etc with no problem.
i sleep bad, dry mouth, paranoid asf!!, no appetite.


is this because of the nootropic supplement because i called a doctor and showed her the supplement and she sayd this supplement possibly made psychosis worse or triggered a psychosis waiting to happen..
On the off chance that this is a real post, stop everything and trust your physicians. If you truly have psychosis, it's more than likely the l-dopa, but stop all supplements and get this under control first.

How old are you?
 
Jiigzz

Jiigzz

Legend
Awards
5
  • RockStar
  • Legend!
  • Established
  • First Up Vote
  • First Up Vote
Lol this little [email protected] can’t handle some l dopa and mk?
Are you serious?

And people wonder why mental health is such an issue. This is made even worse by the simple fact you are not even offering up any meaningful advice. This is ignorance at it's peak.
 
BCseacow83

BCseacow83

Active member
Awards
2
  • Established
  • First Up Vote
L-Dopa could push someone over the edge if they are close to schizo. Hordenine is a weak MAOI making the effects of l-dopa and all other stimulants slightly stronger/longer acting. For most this would be almost unnoticeable but to someone who is close to psychosis it could be enough. Add kanna and PEA and this absolutely could cause this effect in a highly susceptible individual.

OP stop taking all your supps and get medical attention if this is for real.
 

xam2991

Member
Awards
2
  • Established
  • First Up Vote
So sorry, didn’t mean to trigger any of you girls. The OP is probably a troll.
 

Similar threads


Top